# SDR COEA2022011201901

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 34,586 hours, 37,250 cycles
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: SM100D7
- Condition: Faulted
- Location: Nr 2 Gen
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 7771,  ENROUTE BZN - GTF/AIR TURNBACK    DISCREPANCY: AFTER TAKEOFF, THE #2 DC GEN FAULTED WITH NO BUS TIE AFTER TURNING OFF. CREW PERFORMED AN UNSUCCESSFUL RESET, FOLLOWED THE QRH AND RETURNED TO BZN. AN EMERGENCY WAS DECLARED AND AN ELECTRIC SMOKE SMELL WAS DETECTED IN THE COCKPIT AFTER LANDING.  CORRECTIVE ACTION: MAINTENANCE TROUBLESHOT AND REPLACED THE 30PU CONTACTOR ALONG WITH THE #2 GCU. OPS CHECKS GOOD.      GCU PN# 102-003-11 SN# 5100-19
